MAUDE Adverse Event Report: VYAIRE MEDICAL REVEL; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL REVEL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 19260-001-99
Medical Device Problem Code Intermittent Infusion (2341)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the ventilator had a damaged power pigtail and was giving the patient intermittent bipap breaths "vent was on the patient.It seemed to be working fine, then just stopped delivering a breath, repeatedly while we were troubleshooting.The patient was signaling that she couldn't get a breath, we tried troubleshooting it and on the third time we removed it and put her on flow driven cpap." no patient harm reported.
 
Additional Manufacturer Narrative
H3: finding/root cause: unable to duplicate the reported complaint.Uut was functioning with no faults.Disposition: revel, english service repair p/n:19260-001-99 s/n:(b)(6) will be moved to factory service.Replaced hybrid pcba, o2 module, exhalation module, pressure module, flow sensor as a precautionary measure and pigtail.Replace materials as required, rework to configuration, recalibrate, and retest per specifications & standards.
 
Event or Problem Description
Additional information received indicates that the ventilator was returned for further investigation.Fa lab was unable to duplicate the reported complaint.Uut was functioning with no faults.

Brand Name
REVEL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19583667
Report Number3013421741-2024-00211
Device Sequence Number7279874
Product Code CBK
UDI-Device Identifier10190752157071
UDI-Public(01)10190752157071(11)20131031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19260-001-99
Device Catalogue Number19260-001-99
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown